How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

i have been taking lyrica50mg for 2 weeks. my knee has deteriorated

This answer was rated:

i have been taking lyrica50mg for 2 weeks. my knee has deteriorated from mild pain to near lockup with considerable pain. could lyraca be cause?
Hi--why are you taking the Lyrica and were you having a problem with your knee before you started taking it? Any problem with any other joints?
Customer: replied 3 years ago.

have had no previous knee problem

OK. Joint pain is not a listed side effect of Lyrica and if a medication were to have a side effect like a joint problem, it isn't likely for it to effect only one specific joint. There may be another problem with your knee like a torn meniscus or bursitis. I'd suggest you have your doctor look into this and you need an MRI of the knee to see what the problem is.
Customer: replied 3 years ago.

my amature internet research says that arthrosis is possible side affect and implies this can be any joint but notably cervicle??

Arthrosis and arthritis are degenerative conditions of a joint that take quite some time to get to the point of causing the problem you're having now and I don't think the Lyrica can be the cause here. The simple thing to do, of course, is to have your doctor decide to stop the Lyrica to see if the problem subsides, but honestly I have no doubt that your problem is something other than the Lyrica
Dr. Chip and 5 other Health Specialists are ready to help you

Related Health Questions